MathSciNet Relay Station
MathSciNet bibliographic data
MR2167646 60J80 (60F05 60F17)
Zhang, Mei Functional central limit theorem for the super-Brownian motion with super-Brownian immigration. J. Theoret. Probab. 18 (2005), no. 3, 665–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement